Duke Mathematical Journal

Generating functions for powers of third order recurrence sequences

A. G. Shannon and A. F. Horadam

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 38, Number 4 (1971), 791-794.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077379969

Digital Object Identifier
doi:10.1215/S0012-7094-71-03895-6

Mathematical Reviews number (MathSciNet)
MR0298273

Zentralblatt MATH identifier
0226.05008

Subjects
Primary: 39A10: Difference equations, additive
Secondary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx]

Citation

Shannon, A. G.; Horadam, A. F. Generating functions for powers of third order recurrence sequences. Duke Math. J. 38 (1971), no. 4, 791--794. doi:10.1215/S0012-7094-71-03895-6. http://projecteuclid.org/euclid.dmj/1077379969.


Export citation